# SDR 96UAL900705

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Engine: Pwa JT8D15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Over Heat Light
- Condition: Illuminated
- Location: B-Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

B HYDRAULIC SYSTEM OVERHEAT LIGHT ON DURING CLIMB.  OVERHEAT LIGHT OFF WITH NO. 2 ELECTRIC PUMP OFF.
